# SDR SWI2025F00192

- Difficulty date: November 30, 2024
- Submitted: February 28, 2025
- Operation: Air carrier
- Aircraft: N809SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15086
- Aircraft time: 42,992 hours, 29,310 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL ATTACHED TO STR 24L IS CORRODED FS501 Â€“ 517     (C-CHECK RO 2/26/2025)    BLENDED CORROSION AND FOUND OUT OF LIMITS. REPLACED WITH NEW INTERCOSTAL REF. CRJ900 SRM 51-42-06-001-001-A01 REV 38 JUL 25/2020 DWG SH690-33750 REV AF. COMPLIED WITH ALL STEPS OF TASK CARD 51-900-1002-SKY. SEE CONTINUATION CARD FOR DETAILS PRESSURE CHECK NOT REQURIED
